MathSciNet Relay Station
MathSciNet bibliographic data
MR781306 (87c:39008) 39B50
Chung, J. K.; Kannappan, Pl.; Ng, C. T. A generalization of the cosine-sine functional equation on groups. Linear Algebra Appl. 66 (1985), 259–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement